# SDR UIEA2018102602355

- Difficulty date: September 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss Fitting
- Part number: 140T2533
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN CABIN  FLOORBEAM TRUSS BS 1197+11 ATTACHED TO STRINGER 20R.  R & R THE TRUSS  IAW DWG 146T0050, REV C.
